Would you be surprised if I told you there is an immediate connection between contraception pills and yeast infections? Unfortunately here is the truth. If you’re a chronic yeast infection sufferer on the pill this article will more than likely shed a significant amount of light on the main cause of what’s causing you’re frequent yeast infections.
The reason why that contraception pills cause yeast infections is really because they alter your hormonal balance. I’d like to explain this in only a little clearer detail for you. Hormonal imbalances created by the pill can transform your vaginal pH that is the most important element in determining if you’re vulnerable to one. The cause of the reason being an acidic vagina will prevent yeast from developing. Buy ritalin online On the flip side an alkaline environment in the vagina enables for yeast to colonize with nothing to prevent them. This is actually the trouble with contraception pills and yeast infections, there is simply nothing to avoid yeast from over-developing.
For me, if you suffer from chronic yeast infections and you’re on the pill I suggest you at least take large amounts of probiotic bacteria daily. Also once you feel an infection coming on drinking large amounts of 100% not from concentrate cranberry juice might help acidify the vagina. If by some chance you are not afflicted with yeast infections and you take contraception pills, this does not mean you’re out of the clear yet and I’d still recommend considering options rather than contraception pills because of their other unsavory side effects.
There are plenty of amazing natural treatments you should use when you experience a candida albicans, make sure to not limit you to ultimately drug based treatments such as Monistat as they’ve their very own issues.